# SDR COMA0160885

- Difficulty date: November 10, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 7,676 hours, 7,779 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Part number: 601350061
- Part serial: NA
- Condition: Cracked
- Location: Fs 625.3 To Fs 6
- Part time: 7,676 hours, 7,779 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ENGINE SUPPORT BEAM LOWER WEB WAS CRACKED AT L/H AND R/H SIDES.REMOVED THE CRACKED PORTIONS OF THE LOWER WEB AND PERFORMED A MAJOR REPAIR I/A/W REO 601R-53-61-366 REV D.
